# SDR SWAA2022041188682

- Difficulty date: March 27, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 58,669 hours, 34,690 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 005 R/H WING #6 FWD FLAP TRACK FAIRING 642AB BULB SEAL RETAINER CRACKED / [01] REPLACED BULB SEAL RETAINER ON FWD FLAP TRACK FAIRING 642ABIAW SOPM 20-50-01 STEP 8 AND TABLE 1;[02] JOB COMPLETE; AUDIT C/W
